On relative widths of classes of differentiable functions. II

  • Yu. N. Subbotin Ин-т математики и механики Урал, отд-иия РАН, Россия
  • S. A. Telyakovskii Мат. ин-т РАН, Москва, Россия


We obtain an upper bound for the least value of the factor $М$ for which the Kolmogorov widths $d_n (W_C^r, C)$ are equal to the relative widths $K_n (W^C_r, MW^C_j, C)$ of the class of functions $W_C^r$ with respect to the class $MW^C_j$, provided that $j > r$. This estimate is also true in the case where the space $L$ is considered instead of $C$.
How to Cite
Subbotin, Y. N., and S. A. Telyakovskii. “On Relative Widths of Classes of Differentiable Functions. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 3, Mar. 2010, pp. 423–431, https://umj.imath.kiev.ua/index.php/umj/article/view/2877.
Research articles